On some results of analysis and optimization of HM-networks and their applications

Olga Kiturko, Katarzyna Kołuzajewa, Michał Matałycki

Abstract


Investigation of HM queueing networks with incomes in case when arrival rate of messages and service rates of messages in queueing systems depend on their number and time is carried out. Optimization and optimal control problems for these networks are observed. Examples of HM-networks applications for income forecasting of different computer objects are presented.

Keywords


HM-networks; incomes; optimization problem; optimal control; computer network

Full Text:

PDF (Polski)

References


Howard R: Dynamic programming and Markovian processes. Sov. Radio 1964 (in Russian).

Matalytski M.: Incomes probabilistic model of the banking network. Scientific Research of the Institute of Mathematics and Computer Science of Czestochowa University of Technology, Vol. 1, No. 2, 2003, s. 99-104.

Matalytski M., Koluzaeva E.: Finding of expected incomes in open exponencial networks of arbitrary architecture. Scientific Research of the Institute of Mathematics and Computer Science of Czestochowa University of Technology, Vol. 1, No. 6, 2007, s. 179-190.

Matalytski M.: On some results in analysis and optimization of Markov networks with incomes and their application. Automation and Remote Control, Vol. 70 (10), 2009, s. 1683-1697.




DOI: http://dx.doi.org/10.21936/si2011_v32.n3A.227